A 23-year-old female asked:
Doc thought i had skin disturbance disorder on scalp. is it ok to use the voltaren (diclofenac) gel he gave me on base of head? any side effects?
2 doctor answers • 9 doctors weighed in
Dr. David Sireanswered
Dermatology 56 years experience
No: I would not recommend voltaren (diclofenac) gel for a topical skin irritation. Treatment should be based on the diagnosis of the irritation be it seborrheic dermatitis or another condition.
5.2k viewsReviewed >2 years ago
Dr. Thomas Nameyanswered
Rheumatology 50 years experience
I doubt it would: help. No harm in trying, but it is not used for skin conditions!
498 viewsReviewed >2 years ago
Last updated Nov 5, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.